Translator Disclaimer
January 2018 Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over $n$-normed spaces
Sunil K. Sharma, Kuldip Raj, Ajay K. Sharma
Tbilisi Math. J. 11(1): 31-47 (January 2018). DOI: 10.2478/tmj-2018-0003

Abstract

In the present paper we introduce some sequence spaces combining lacunary sequence, invariant means over $n$-normed spaces defined by Musielak-Orlicz function $\mathcal{M} = (M_{k})$. We study some topological properties and also prove some inclusion results between these spaces.

Citation

Download Citation

Sunil K. Sharma. Kuldip Raj. Ajay K. Sharma. "Some sequence spaces of Invariant means and lacunary defined by a Musielak-Orlicz function over $n$-normed spaces." Tbilisi Math. J. 11 (1) 31 - 47, January 2018. https://doi.org/10.2478/tmj-2018-0003

Information

Received: 2 March 2017; Accepted: 17 December 2017; Published: January 2018
First available in Project Euclid: 21 April 2018

zbMATH: 06856986
MathSciNet: MR3760979
Digital Object Identifier: 10.2478/tmj-2018-0003

Subjects:
Primary: 40A05
Secondary: 40A30, 46A45

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 1 • January 2018
Back to Top